Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 50

Warszawa 1988

Spis treści

M. Berger
A. Felzenbaum
A. Fraenkel
Improvements to the Newman-Znám result for disjoint covering systems1-13
J. KaczorowskiOn sign-changes in the remainder-term of the prime-number formula, IV15-21
I. ShiokawaRational approximations to the Rogers-Ramanujan continued fraction23-30
D. Bump
S. Friedberg
D. Goldfeld
Poincaré series and Kloosterman sums for SL(3, Z)31-89
A. SchinzelReducibility of lacunary polynomials, VIII91-106
K. Ramachandra
R. Balasubramanian
M. Subbarao
On the error function in the asymptotic formula for the counting function of k-full numbers107-118
G. Fejes TóthNote to a paper of Bambah, Rogers and Zassenhaus119-122
R. StalleySome inequalities for the sum of two sets of lattice points123-131
M. FilasetaPrime values of irreducible polynomials133-145
E. Straus
A. Cayford
Singularities of analytic functions in a differential ring147-154
M. Grandet-Hugot
A. Decomps-Guilloux
Nouvelles caractérisations des nombres de Pisot et de Salem155-170
M. Berger
A. Fraenkel
A. Felyenbaum
Disjoint covering systems with precisely one multiple modulus171-182
K. BartzAn effective order of Hecke-Landau zeta functions near the line σ = l.I183-193
P. SchmidtÜber die Anzahl quadratvoller Zahlen in kurzen Intervallen und ein verwandtes Gitterpunktproblem195-201
M. VoseThe distribution of divisors of N!203-209
A. BazylewiczAn extension of a result of C. J. Smyth to polynomials in several variables211-214
R. BakerSquare-free points on ellipsoids215-219
J. Nicolas
G. Robin
J. Massias
Evaluation asymptotique de l'ordre maximum d'un élément du groupe symétrique221-242
N. KimuraOn the degree of an irreducible factor of the Bernoulli polynomials243-249
K. Väänänen
X. Guangshan
On linear forms of G-functions251-263
A. Granville
B. Powell
On Sophie Germain type criteria for Fermat's Last Theorem265-277
P. Becker-LandeckMaße für algebraische Unabhängigkeit nach einer Methode von Mahler279-293
Z. YaochenArithmetical properties of gap series with algebraic coefficients295-308
D. JamesDiagonalizable indefinite integral quadratic forms309-314
K. MatsumotoDiscrepancy estimates for the value-distribution of the Riemann zeta-function III315-337
M. CarUn problème de diviseurs dans F_q [X]339-350
H. HayashiNote on an index formula of elliptic units in a ring class field II351-353
M. Hirschhorn
M. Subbarao
On the parity of p(n)355-356
K. Győry
J. Evertse
Finiteness criteria for decomposable form equations357-379
U. RauschEine Formel für die Koeffizientensumme von Potenzreihen mit Anwendung auf das Kreis- und Kugelproblem in total reellen algebraischen Zahlkörpern381-404
F. Gerth IIICorrection to the paper "Densities for 3-class ranks of pure cubic fields", Acta Arith 46 (1986), pp. 227-242405-405
. Conspectus materiae tomorum XLI-L (1982-1988)407-428

Strona główna   Powrót